# SDR TWAA0102711

- Difficulty date: February 6, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK THE FWD PASSENGER DOOR ENTRY THRESHOLD PLATE SUPPORT ANGLE AT LBL 55, STA 160 TO 200, WAS CORRODED.  REPLACED SUPPORT ANGLE PER SPM 6-70-01.  MADE PART FROM MATERIAL PER DRAWING 9936534.  INSTALLED PER SRM 51-30-02 AND SRM 51-30-03.
